# SDR CA150821008

- Difficulty date: August 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Raythn B300RAYTHEON
- Aircraft time: 7,307 hours
- Engine: Pwa PT6A60A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: 1014084
- Condition: Fractured
- Location: Cabin Door
- Part time: 493 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW TRIED TO CLOSE THE CABIN DOOR TO MOVE THE AIRCRAFT, DOOR WOULD NOT CLOSE DUE TO LOWER FORWARD DOOR LATCH BOLT NOT RETRACTING TO SHUT DOOR. MAINTENANCE CHECK FOUND THE BOLT HAD SHEARED AT THE END OF THE THREADED PORTION.  NO ALIGNMENT FAULT OR SIGNS OF THE DOOR TRYING TO BE SHUT WITH THE BOLTS EXTENDED FOUND.
